Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Some sort of an infection on the head of penis, becomes red, itchy with white discharge. Taking Forcan. Permanent cure ?

Hello, I have some sort of an infection on the head of my penis . The head turns red, with some sort of white discharge and is very itchy. Despite cleaning regulary, in a few days the foreskin also develops cracks. I have taken Forcan TZ and this clears up the infection practically overnight. Is there any permanent cure for this condition? Note: I am a married man of 32 years and am totally loyal to my wife. This problem started after the birth of my son who is now 3 years old.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail.
It seems to be a fungal infection, although we will require a physical examination or at-least some photographs to comment with certainty. Fungal infections are very resistant and they do take take to heal. It has to be a longer course than one day medication. Do consider visiting a skin specialist. Fluconazole in long term therapy can be a good alternative for you.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Wed, 3 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor